Applications of TP2 Functions in Theory of Stochastic Orders: A Review of some Useful Results

Naqvi, S. and Misra, N. and Chan, P.S. (2021) Applications of TP2 Functions in Theory of Stochastic Orders: A Review of some Useful Results. JIRSS, 20 (1). pp. 269-287.

Full text not available from this repository. (Request a copy)

Abstract

In the literature on Statistical Reliability Theory and Stochastic Orders, several results based on theory of TP2/RR2 functions have been extensively used in establishing various properties. In this paper, we provide a review of some useful results in this direction and highlight connections between them

[error in script]
IITH Creators:
IITH CreatorsORCiD
Naqvi, S.https://orcid.org/ 0000-0002-3659-0212
Item Type: Article
Uncontrolled Keywords: Hazard Rate Order, Likelihood Ratio Order, Reversed Hazard Rate Order, RR2, TP2
Subjects: Mathematics
Divisions: Department of Mathematics
Depositing User: Mrs Haseena VKKM
Date Deposited: 16 Nov 2021 05:44
Last Modified: 16 Nov 2021 05:44
URI: http://raiith.iith.ac.in/id/eprint/8970
Publisher URL: http://jirss.irstat.ir/article-1-785-en.html
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 8970 Statistics for this ePrint Item